# SDR DALA1316223718

- Difficulty date: June 17, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 42,907 hours, 17,538 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113A270015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD AFT LT FLAP DAMAGED.  LOWER SKIN DENTED AND PUNCTURED 19-35 INCHES FROM OTBD END.  REPAIR IAW ERA 516256-14, ERA-516256-14.
